Universidad Complutense de Madrid
E-Prints Complutense

Finite-to-one fuzzy maps and fuzzy perfect maps.

Impacto

Downloads

Downloads per month over past year



Lupianez, Francisco Gallego (1998) Finite-to-one fuzzy maps and fuzzy perfect maps. Kybernetika, 34 (2). pp. 163-169. ISSN 0023-5954

[img] PDF
Restringido a Repository staff only

770kB

Official URL: http://www.dml.cz/bitstream/handle/10338.dmlcz/135195/Kybernetika_34-1998-2_3.pdf


URLURL Type
http://dml.cz/Organisation


Abstract

In this paper we define, for fuzzy topology, notions corresponding to finite-to-one and k-to-one maps. We study the relationship between these new fuzzy maps and various kinds of fuzzy perfect maps. Also, we show the invariance and the inverse inveriance under the various kinds of fuzzy perfect maps (and the finite-to-one fuzzy maps), of different properties of fuzzy topological spaces.


Item Type:Article
Uncontrolled Keywords:Topological-Spaces; Compactness
Subjects:Sciences > Mathematics > Topology
ID Code:15331
Deposited On:23 May 2012 09:29
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page